# SDR FDEA200906232249

- Difficulty date: June 23, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N80234
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM CHORD HAS INTERGRANULAR CORROSION AT STA 913, RBL 8.8 INCHES.    EVALUATE AND RECTIFY. REPAIR CARRIED OUT IAW EA F-5430-126221 AND SRM 51-20-01 REV. 96.  REMOVED CORROSION AND CLEANED IAW SRM 53-40-12 REV. 96, FIGURE 101 DETAIL IV AND SHOT PEEN THE RE-WORKED AREA IAW SRM 51-20-06.  REV. 96..    REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
